Sorry to hear you are not interested in sex. I lost my sex drive after a hysterectomy and it's never really come back. I had a great sex drive and great orgasms before that. That all changed immediately after the surgery. But finding the "right" hormone replacement has at least made me feel ok about having sex versus it being repulsive or abhorrent. But orgasms are still a disappointment and hard to achieve View Thread
I've come across this before - women who say they can't take HRT after ovary removal because they're BRCA1 or BRCA2 . But the following indicates that HRT (at least in the short-term) may be safe after ovary removal - http://www.ncbi.nlm.nih.gov/pubmed/16219936 http://ww5.komen.org/KomenNewsArticle.aspx?id=19327353042 "For women with BRCA1 or BRCA2 gene mutations, use of hormone replacement therapy after preventive removal of the ovaries and fallopian tubes does not appear to increase the risk of breast cancer. These results were presented at the 2011 annual meeting of the American Society of Clinical Oncology."
This study http://www.ncbi.nlm.nih.gov/pubmed/20226402 says that "Observational studies show that estrogen deficiency, resulting from premenopausal or postmenopausal oophorectomy, is associated with higher risks of coronary artery disease, stroke, hip fracture, Parkinsonism, dementia, cognitive impairment, depression, and anxiety."
One must weigh ALL the risks and benefits of estrogen replacement versus estrogen deficiency. And of course, quality of life should also be considered.View Thread
Have you done a pregnancy test? Although rare, you can get pregnant after a tubal ligation. And it can be an ectopic pregnancy which is very serious. Although pregnancy is possible after ablation, the pregnancy usually isn't viable since the uterine lining is thin and scarred. Quite a few women over on the WebMD Women's Health Community have reported problems after ablation in the discussion titled "Endometrial Ablation Side Effects." Here's the link to it - http://forums.webmd.com/3/gynecology-exchange/forum/12649View Thread
I'll have to check on the Camelot - maybe it's intended for a man like Androgel. But women should be able to use a man's testosterone product, just at a much lower dose.
Are you eating or drinking anything in the evening that has estrogenic effects such as soy, alcohol? I usually get mild hot flashes while drinking red wine especially (not so much with white). Also, one or two drinks can cause me to wake up feeling very hot. And memory foam mattresses exacerbate it.View Thread
Haven't heard of Camelot. Is it actual testosterone or does it somehow make testosterone and is it a prescription or over-the-counter? There aren't any testosterone Rx products here in the U.S. for women (don't know if you're in the U.S.). Are you in natural menopause?View Thread
Interesting - so you were taking testosterone for migraines? What form? I'm curious if you tried any other form of HRT for the migraines and if you have any other menopausal symptoms. Hope you find something that works.View Thread
You must be in perimenopause since you haven't gone a full year without a period. In my opinion, if you aren't overly bothered by symptoms, there's no need to take anything. But if your symptoms are interfering with your daily life then you could try an over-the-counter remedy or HRT. No need to be miserable.View Thread
It's very common for someone your age to have irregular cycles and periods. This can run the gamut - from missing periods months on end to having more frequent ones. Bleeding can range from less flow to very heavy. Anything goes during perimenopause. The birth control pills were forcing you to have a monthly bleed. Now your body is adjusting to its own hormones and probably transitioning toward menopause.
You aren't actually menopausal until you've gone a full year without a period. Gynecological cancers are actually pretty rare so no need to get all worked up. Some women have posted here that they started bleeding even AFTER their full year without a period but in most cases, testing showed that it ended up being nothing of concern - usually just a "burst" of hormones from the ovaries (or maybe even too much estrogenic foods).
If you're sexually active, you'll want to be sure you're using some form of birth control. Until you're in menopause, there is the chance of pregnancy.View Thread
Those symptoms could be caused by any one or all of your medications. Some drug side effects can be serious so be sure to read the drug insert or check online for which ones should prompt a call to your doctor or pharmacist.
I believe lithium can affect the thyroid so it's important to be routinely tested for effectiveness of these meds which you may already be doing.
It's rare that a woman your age would be in perimenopause but it is a possibility. Since your periods are "totally weird" have you considered birth control pills to regulate them?View Thread